| Catalog Number |
CS-25142-F |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Upon investigation of the returned sample, it was found that the malfunction was not reportable; thus the initial mdr, submitted on 09/16/2025, should be retracted.
Event or Problem Description
It was reported that "swg bent." the device was replaced.This was found prior to use.There was no patient involvement.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description